# SDR SWAA2022020913792

- Difficulty date: February 12, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,506 hours, 24,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD BREAK PANEL LEFT OF CENTER AT STA. 540 CRACKED. / REMOVED AND REPLACED PANEL REF SRM 51-40-02.
